Alert archive / Kansas / Special Weather Statements in 2014

Special Weather Statement, NWS Goodland, KS

June 21, 2014Sherman County, Kansas

NWS Goodland, KS issued this special weather statement at Jun 21, 2014, 7:13 PM MDT for Sherman County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2014, 7:13 PM MDT (01:13 UTC)
Expired
Jun 21, 2014, 7:45 PM MDT
In force
32 min
Issued by
NWS Goodland, KS

County Sherman County, KS

The radar

The Goodland radar (KGLD), 30 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
2795 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WWUS83 KGLD 220113
SPSGLD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
713 PM MDT SAT JUN 21 2014

KSZ013-027-220145-
SHERMAN-WALLACE-
713 PM MDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS AND WALLACE
COUNTY IN WEST CENTRAL KANSAS...

AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF SHARON SPRINGS...MOVING EAST AT
5 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.


&&

LAT...LON 3915 10205 3936 10204 3903 10147 3902 10148
      3896 10179
TIME...MOT...LOC 0113Z 270DEG 5KT 3906 10176

$$

MENTZER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Jun 21, 6:35 PM MDT, 38 minutes earlier.

Area forecast discussion, Jun 21, 6:35 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
635 PM MDT SAT JUN 21 2014

.UPDATE...
ISSUED AT 627 PM MDT SAT JUN 21 2014

MADE ADJUSTMENTS TO POP/WX TO ACCOUNT FOR CURRENT THUNDERSTORM
COVERAGE AND TRENDS. STILL EXPECT BETTER CHANCES OVER THE CWA
LATER THIS EVENING AS ACTIVITY SPREADS FROM EASTERN COLORADO INTO
FAVORABLE ENVIRONMENT AND SHORTWAVE TROUGH MOVES OVER CWA.
OTHERWISE AHEAD OF THIS LINE WE HAVE JUST HAD ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS INITIATING ALONG A SURFACE TROUGH AXIS
ROUGHLY ALONG THE KS/CO STATE LINE. SOME OF THESE STORMS HAVE
BEEN SEVERE WITH LARGE HAIL THE MAIN THREATS OVER OUR CWA.
MESOANALYSIS CONTINUES TO SHOW SBCAPE VALUES 2000-2500 J/KG AND
BULK EFFECTIVE SHEER 30-40KT ALONG KS/CO STATE LINE...SO
ENVIRONMENT WOULD CERTAINLY SUPPORT AT LEAST ISOLATED ORGANIZED
THUNDERSTORM ACTIVITY. AND POSSIBLY INTENSIFICATION OF ANY STORMS
MOVING OUT OF COLORADO OVER THE NEXT FEW HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 1220 PM MDT SAT JUN 21 2014

SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL INCREASE IN
COVERAGE THIS AFTERNOON THROUGH TONIGHT AS A WEATHER DISTURBANCE
MOVES THROUGH. DIFFERENCES REMAIN IN JUST HOW MUCH COVERAGE THERE
WILL BE AND HOW LONG THEY WILL LAST BUT RIGHT NOW LOOKS LIKE
THINGS WILL GET STARTED ALONG A SFC TROUGH NEAR/EAST OF THE CO/KS
BORDER WITH ANOTHER AREA OVER FAR EASTERN COLORADO. THESE TWO
AREAS MAY MERGE INTO ONE AREA THAT MOVES ACROSS THE CENTRAL AND
EASTERN PARTS OF THE AREA THROUGH MIDNIGHT. AFTER MIDNIGHT THERE
MAY BE LINGERING AREAS OF PRECIP BUT MOST OF THE ACTIVITY SHOULD
BE DONE. LOWS GENERALLY 55-60 WEST...MID TO UPPER 60S EAST AND LOW
60S IN BETWEEN.

SUNDAY...SHOULD HAVE A LULL IN PRECIPITATION POTENTIAL TIL
MID/LATE IN THE DAY WHEN ANOTHER WEATHER SYSTEM MOVES INTO FAR
EASTERN COLORADO. ONCE AGAIN MODELS HAVE VARYING SOLUTIONS ON HOW
THIS WILL PLAY OUT SO CONFIDENCE RIGHT NOW NOT ALL THAT HIGH.
AFTERNOON TEMPERATURES SHOULD BE COOLER WITH LOW TO MID 80S
NORTH...AROUND FAR EAST AND SOUTH. WINDS BEHIND THE COLD FRONT
GENERALLY FROM THE NORTH/NORTHWEST AT 10 TO 20 MPH.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 107 PM MDT SAT JUN 21 2014

SHORTWAVE TROUGH COMING OUT OF NORTHERN COLORADO SUNDAY EVENING
WILL INTERACT WITH A SURFACE COLD FRONT FOR SCATTERED TO NUMEROUS
THUNDERSTORMS. MODELS HAVE SHIFTED THE FRONT A LITTLE FURTHER
SOUTH COMPARED TO PREVIOUS RUNS...AND AT 00Z/MONDAY IT IS FORECAST
TO BE NEAR A HILL CITY TO LEOTI LINE. ALONG AND SOUTH OF THE FRONT
WILL STAND THE BEST CHANCES FOR THUNDERSTORMS. MODERATE TO STRONG
INSTABILITY IS FORECAST ALONG/SOUTH OF THE FRONT WITH WEAK TO
MODERATE INSTABILITY NORTH OF THE FRONT. DEEP LAYER SHEAR WILL NOT
BE ALIGNED WITH THE INSTABILITY...IT WILL BE GREATEST NORTH OF THE
FRONT. SO ANY STORMS WHICH DEVELOP IN THE POST FRONTAL HIGHLY
SHEARED ENVIRONMENT MAY BECOME SUPERCELLULAR WITH ATTENDANT
THREATS FOR VERY LARGE HAIL...GUSTY WINDS AND PERHAPS A
TORNADO...TRANSITIONING TO MORE OF A HEAVY RAIN AND LARGE HAIL
THREAT SOUTH OF THE FRONT.

LOW LEVEL MOISTURE RETURN WILL GET UNDERWAY ON MONDAY WITH GOOD
UPSLOPE COMPONENT INTO THE FRONT RANGE WHERE STORMS ARE LIKELY TO
INITIATE AS ANOTHER SHORTWAVE COMES OUT OF THE MOUNTAINS. THOSE
STORMS WILL SPREAD INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA IN
THE EVENING ENCOUNTERING DIMINISHING INSTABILITY. HOWEVER DEEP
LAYER SHEAR WILL BE 30-40KTS SUGGESTING THE POSSIBILITY OF A
SEVERE STORM OR TWO.

TUESDAY LOOKS MUCH LIKE MONDAY WITH LOW LEVEL UPSLOPE AND MID
LEVEL WESTERLIES RESULTING IN VEERING WIND PROFILES AND DEEP
LAYER SHEAR 30-40KTS. WEAK TO MODERATE INSTABILITY IS ALSO
FORECAST. DESPITE SUBTLE 500MB HEIGHT RISES IN THE AFTERNOON THERE
IS ANOTHER SHORTWAVE TROUGH FORECAST TO TOP THE RIDGE AXIS AT PEAK
HEATING WHICH WILL LIKELY RESULT IN SYNOPTIC SCALE LIFT AND
ANOTHER ROUND OF THUNDERSTORMS.

THE REMAINDER OF THE LONG TERM PERIOD CONTINUES THE ACTIVE
PATTERN. IN FACT AS A TROUGH SETTLES INTO THE NORTHERN ROCKIES
DEEP LAYER SHEAR WILL ONLY INCREASE AND PROVIDE AN EXCELLENT
ENVIRONMENT FOR SEVERE STORMS...PARTICULARLY ON FRIDAY AND POSSIBLY
ON SATURDAY DEPENDING ON WHERE A FRONT/DRY LINE END UP.

TEMPERATURES IN THE LONG TERM PERIOD WILL BE NEAR NORMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 515 PM MDT SAT JUN 21 2014

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD AT BOTH KGLD AND
KMCK. SOUTHERLY WINDS IN THE10-15KT RANGE WILL INITIALLY DECREASE
AS A SURFACE LOW SHIFTS EAST LATE TONIGHT BEFORE SHIFTING TO THE
NORTH AND NORTHEAST AND INCREASING AS A COLD FRONT MOVES SOUTH
OVER THE REGION. THUNDERSTORMS THIS EVENING ARE PRIMARILY
SOUTHEAST OF INTERSTATE 70 (AND KGLD) AND OVER EASTERN COLORADO.
THE THUNDERSTORM ACTIVITY OVER EASTERN COLORADO IS STILL EXPECTED
TO MOVE EAST AND INCREASE IN COVERAGE THIS EVENING AS A
DISTURBANCE ALOFT MOVES EAST. THIS ACTIVITY WILL LIKELY PASS OVER
BOTH TERMINALS...POSSIBLY LINGERING MOST OF THE NIGHT OVER KMCK.
EARLIER IN THE TAF PERIOD THE THUNDERSTORM ACTIVITY JUST SOUTHEAST
OF KGLD MAY MOVE WITHIN THE VICINITY OF THE TERMINAL...AND
ADDITIONAL ACTIVITY MAY DEVELOP FURTHER NORTH ALONG THE SURFACE
TROUGH. WILL NEED TO MONITOR AND AMEND BASED ON TRENDS AS THIS
EVOLVES. THUNDERSTORM ACTIVITY WILL BEGIN TO REDEVELOP ONCE AGAIN
AS THE COLD FRONT MOVES SOUTH...THOUGH BEST COVERAGE SUNDAY WOULD
BE OUTSIDE THE CURRENT TAF PERIOD SO I ENDED THUNDERSTORM MENTION
LATE TONIGHT.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...DR
SHORT TERM...99
LONG TERM...024
AVIATION...DR
Hazardous weather outlook, Jun 21, 10:45 AM MDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1045 AM MDT SAT JUN 21 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1045 AM MDT SAT JUN 21 2014 /1145 AM CDT SAT JUN 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING
WINDS AND LOCALLY HEAVY RAINFALL ARE EXPECTED GENERALLY AFTER 3
PM MDT (4 PM CDT) THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING...A FEW
PRODUCING LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL
CAN BE EXPECTED WITH SLOWER MOVING STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 3 PM MDT (4 PM CDT).

In the hours before

Local storm report, Jun 21, 4:59 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             WALLACE                 38.91N 101.59W
06/21/2014  E1.00 INCH       WALLACE            KS   TRAINED SPOTTER

&&

BRB
Local storm report, Jun 21, 5:12 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM MDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             11 N HORACE             38.64N 101.75W
06/21/2014  E1.50 INCH       GREELEY            KS   PUBLIC

&&

BRB
Special weather statement, Jun 21, 5:56 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM MDT SAT JUN 21 2014

KSZ042-220030-
WICHITA-
656 PM CDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WICHITA COUNTY IN WEST CENTRAL KANSAS...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF SELKIRK...MOVING NORTHEAST AT
25 MPH.

  LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
  LEOTI BY 725 PM CDT...

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3841 10157 3852 10135 3827 10129 3826 10155
      3826 10157
TIME...MOT...LOC 2357Z 243DEG 21KT 3833 10151

MENTZER
Special weather statement, Jun 21, 6:04 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
604 PM MDT SAT JUN 21 2014

KSZ027-220030-
WALLACE-
604 PM MDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF SHARON SPRINGS...MOVING
NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3913 10204 3914 10184 3913 10168 3906 10158
      3893 10197
TIME...MOT...LOC 0004Z 232DEG 12KT 3902 10188

MENTZER
Special weather statement, Jun 21, 7:09 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
709 PM MDT SAT JUN 21 2014

COZ091-220145-
KIT CARSON COUNTY-
709 PM MDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF BETHUNE...MOVING NORTHEAST AT 5
MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3958 10223 3957 10221 3935 10211 3929 10262
      3944 10267
TIME...MOT...LOC 0109Z 243DEG 6KT 3941 10242

MENTZER
Special weather statement, Jun 21, 7:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
713 PM MDT SAT JUN 21 2014

KSZ013-027-220145-
SHERMAN-WALLACE-
713 PM MDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS AND WALLACE
COUNTY IN WEST CENTRAL KANSAS...

AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF SHARON SPRINGS...MOVING EAST AT
5 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3915 10205 3936 10204 3903 10147 3902 10148
      3896 10179
TIME...MOT...LOC 0113Z 270DEG 5KT 3906 10176

MENTZER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:04 PM MDTSpecial Weather StatementGLDWallace26 min
Jun 21, 6:33 PM MDTSevere Thunderstorm WarningGLDWallace27 min
Jun 21, 8:34 PM MDTSpecial Weather StatementGLDCheyenne, Sherman, Wallace26 min
Jun 21, 9:19 PM MDTSevere Thunderstorm WarningGLDSherman41 min
Jun 21, 9:27 PM MDTSevere Thunderstorm WarningGLDWallace37 min
Jun 21, 9:56 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas43 min
Jun 22, 3:50 PM MDTSpecial Weather StatementGLDCheyenne25 min
Jun 22, 4:11 PM MDTSevere Thunderstorm WarningGLDCheyenne49 min
Jun 22, 4:23 PM MDTSpecial Weather StatementGLDWichita37 min
Jun 22, 4:31 PM MDTSevere Thunderstorm WarningGLDSherman41 min
Jun 22, 4:58 PM MDTSpecial Weather StatementGLDGreeley32 min
Jun 22, 5:06 PM MDTSevere Thunderstorm WarningGLDGreeley54 min
Jun 22, 5:14 PM MDTSpecial Weather StatementGLDWallace31 min
Jun 22, 5:36 PM MDTSevere Thunderstorm WarningGLDWallace39 min
Jun 22, 5:39 PM MDTSevere Thunderstorm WarningGLDSherman51 min
Jun 22, 5:46 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita59 min
Jun 21, 7:09 PM MDTSpecial Weather StatementGLDKit Carson36 min
Jun 21, 7:34 PM MDTSevere Thunderstorm WarningGLDKit Carson56 min
Jun 21, 7:58 PM MDTSpecial Weather StatementGLDKit Carson32 min
Jun 21, 8:04 PM MDTSevere Thunderstorm WarningGLDYuma56 min
Jun 21, 8:10 PM MDTSevere Thunderstorm WarningGLDKit Carson50 min
Jun 21, 8:27 PM MDTSevere Thunderstorm WarningGLDKit Carson38 min
Jun 22, 2:26 PM MDTSpecial Weather StatementGLDCheyenne34 min
Jun 22, 2:46 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson59 min
Jun 22, 3:10 PM MDTFlash Flood WarningGLDCheyenne, Kit Carson3 hr
Jun 22, 3:35 PM MDTSpecial Weather StatementGLDKit Carson25 min
Jun 22, 3:41 PM MDTSevere Thunderstorm WarningGLDCheyenne49 min
Jun 22, 4:06 PM MDTSevere Thunderstorm WarningGLDKit Carson39 min
Jun 22, 4:49 PM MDTSpecial Weather StatementGLDKit Carson26 min
Jun 22, 4:50 PM MDTSpecial Weather StatementGLDCheyenne25 min
Jun 22, 5:07 PM MDTSpecial Weather StatementGLDYuma38 min
Jun 22, 5:24 PM MDTSevere Thunderstorm WarningGLDYuma44 min
Jun 22, 5:56 PM MDTSevere Thunderstorm WarningGLDYuma35 min
Jun 21, 8:09 PM MDTSevere Thunderstorm WarningGLDDundy30 min
Jun 21, 8:13 PM MDTSpecial Weather StatementGLDRed Willow17 min
Jun 21, 8:29 PM MDTSpecial Weather StatementGLDRed Willow16 min
Jun 21, 8:42 PM MDTSpecial Weather StatementGLDDundy33 min
Jun 21, 8:47 PM MDTSpecial Weather StatementGLDRed Willow28 min
Jun 21, 9:15 PM MDTSpecial Weather StatementGLDDundy60 min
Jun 21, 9:25 PM MDTSpecial Weather StatementGLDRed Willow50 min
Jun 21, 10:55 PM MDTSpecial Weather StatementGLDRed Willow35 min
Jun 21, 11:12 PM MDTSevere Thunderstorm WarningGLDRed Willow45 min

Nearby

Special Weather Statements in Kansas, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.